# SDR CA000530011

- Difficulty date: May 15, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,961 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 704A33651003
- Condition: Rough
- Location: Tail Rotor
- Part time: 10,040 hours
- Component: Tail Rotor Contr, 350A332004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE PERFORMING AN INSPECTION OF THE  TAIL ROTOR PITCH CHANGE SPIDER BEARINGS FOR ROUGHNESS,  DRAG AND TORQUE, (AWD 1999-085-076(A)R2).  IT  WAS DISCOVERED THAT   BEARING WAS VERY ROUGH AND RATCHETY.  THE AWD IS A REPETITIVE AWD FOR EVERY 50 HOURS.  MANUFACTURES P/N 60102RS1HT33CA.
